Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Can rosacea affect a persons eyes?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2910 Questions
Question
Hello. I have metronidazole for periods of bad skin. 3 months ago I started the Nutrisystem diet and my skin had become out of control with redness and eventually bumps. So I started using the gel and it’s getting better after only a few days but when I shower I’m rubbing my eyes to the point of pushing them way into the socket and then feeling XXXXXXX and burning dryness. I’m worried that rosacea may be in my eyes or even my scalp. My scalp seems fine but feels prickly at times. So it’s my face that is receiving care but eyes and scalp may also cause trouble. I don’t find much online for eye and scalp concerns involving rosacea. Mostly my eyes are scaring me from what I’ve read because my sight seems to be getting poorer or more dependent on reading glasses daily.
Fri, 1 Jun 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Eye involvement seen in rosacea

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have gone through your complaints and understand your concern.
Eye involvement is seen in rosacea.
For eyes you need to take oral medicines like tablet azithromycin 500 mg thrice weekly or capsule doxycycline 100 mg once daily.
Also use artificial tear drops 2-3 times in a day.
These are prescription drugs and you need to see the doctor in person to get them.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: Can rosacea affect a persons eyes? 18 hours later
Thank you, do they do any tests to see if it actually is the problem?
 
 
Answered by Dr. Asmeet Kaur Sawhney 39 minutes later
Brief Answer:
Slit lamp examination and fundus examination

Detailed Answer:
They will most likely go for slit lamp examination and fundus examination.
This will help in diagnosis.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor